MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0828-282x(06)70907-2

Медицинская библиотека · The Canadian journal of cardiology · 2006

Pulmonary edema post-cardioversion: a potential calcium signalling problem.

Hersi Ahmad, Armstrong Paul W, Choy Jonathan B, Gulamhusein Sajad, Kavanagh Katherine M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The present report describes an unusual case of pulmonary edema after adenosine cardioversion of a supraventricular tachycardia. Despite a structurally normal heart, a 52-year-old woman presented with pulmonary edema on two separate occasions, having had her atrioventricular nodal re-entrant tachycardia terminated with 12 mg of intravenous adenosine. A third similar episode of tachycardia that was terminated with verapamil was not complicated by pulmonary edema.

Для цитирования: Hersi Ahmad, Armstrong Paul W, Choy Jonathan B, Gulamhusein Sajad, Kavanagh Katherine M. Pulmonary edema post-cardioversion: a potential calcium signalling problem.. The Canadian journal of cardiology. 2006. DOI: 10.1016/s0828-282x(06)70907-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.